Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Toe swells with reddish color after contracting herpes. Suggest medication?

actually my father had suffered from the harpies disease once last year. same thing is happening now. his right toe swells and reddishness is present near it. he is having a lot of pain. so i want to ask the period this disease lasts for? he suffered from the same for a year, we have consulted to the doctors too they said that once the complete symptoms are found for the same then only they will be suggesting for the medicines. please help me, i really want to know how it can be cured?
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Good evening sir. Well for herpes to occur again and cause toe swelling, it seems very unlikely. I will suggest you get his uric acid levels checked. In old age gout is the most common thing and the toe js the most common site where it causes redness and swelling.. herpes is not known to cause any toe swellings.
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor